# SDR N6WA2022111407

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 45,035 hours, 35,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES DRAINED. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT IAW CRJ 550 AMM 33-57-00 NO DEFECTS NOTED.
